# SDR FDEA201406141449

- Difficulty date: June 14, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 67,703 hours, 12,108 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE SKIN FOR ACCESS PANEL CUTOUT IS CRACKED.  CONFIRMED CRACK BY HFEC INSPECTION IAW NDTSPM PT 6.  CRACK TERMINATES AT FASTENER.  REMOVED LT WING ACCESS PANEL & REMOVED ALL EVIDENCE OF CRACK SRM REPAIR 7 & VERIFIED ALL CRACK IS REMOVED BY HFEC INSPECTION IAW NDTSPM PT 6.  REPAIRED IAW SRM 57-40-02 FIG 202.  MAJOR REPAIR.
